TITLE

Recurrent post-partum pulmonary eosinophilia

AUTHOR(S)
Davies, C. W. H.; Mackinlay, C. I.; Wathen, C. G.; Davies, C W
PUB. DATE
December 1997
SOURCE
Thorax;Dec1997, Vol. 52 Issue 12, p1095
SOURCE TYPE
Academic Journal
DOC. TYPE
journal article
ABSTRACT
No abstract available.
ACCESSION #
66299180

 

Related Articles

  • Pulmonary eosinophilia.  // British Medical Journal;8/20/1977, Vol. 2 Issue 6085, p480 

    Investigates the cause of pulmonary eosinophilia in Great Britain. Consideration of eosinophilia as a reponse to immune reactions; Description of pulmonary eosinophilia; Appearance of bronchopulmonary aspergillosis.

  • Diagnosis in Just Over a Minute: a Case of Chronic Eosinophilic Pneumonia. Kolb, Adam; Ives, Samuel; Davies, Scott // JGIM: Journal of General Internal Medicine;Jul2013, Vol. 28 Issue 7, p972 

    Chronic eosinophilic pneumonia (CEP) is a rare interstitial lung disease characterized by subacute dyspnea, peripheral infiltrates on imaging, and pulmonary eosinophilia. We report a case of a 48-year-old man who presented to a 'minute clinic' with cough and dyspnea. After improvement on a short...

  • Reticulonodular Presentation Of Tropical Pulmonary Eosinophilia. Kant, Surya; Mahajan, Vineet // Internet Journal of Pulmonary Medicine;2008, Vol. 10 Issue 1, p13 

    Tropical Pulmonary Eosinophilia (TPE) is a disease largely confined to the tropics. It is a syndrome mimicking clinically as bronchial asthma associated with moderate to severe leukocytosis and eosinophilia. The usual radiological features of tropical pulmonary eosinophilia are miliary mottling....

  • Minocycline and pulmonary eosinophilia. Dykhuizen, R.S.; Zaidi, A.M. // BMJ: British Medical Journal (International Edition);6/10/95, Vol. 310 Issue 6993, p1520 

    Discusses the emergence of pulmonary eosinophilia in patients receiving acne treatments using minocycline hydrochloride. Case examples; Factors causing the complication; Description of eosinophilia diagnosis.

  • Drug points. Jaffuel, D.; Lebel, B. // BMJ: British Medical Journal (International Edition);07/18/98, Vol. 317 Issue 7152, p181 

    Reports on a case of the induction of pulmonary eosinophilia by dapsone. Cause of pulmonary eosinophilia; Treatment of a 60 year old woman with chronic urticaria with dapsone; Indication that dapsone should be added to the list of drugs which induce eosinophilic pneumonia.

  • Multiple venous aneurysms in a patient with hypereosinophilic syndrome. Malskat, W. S. J.; Racz, E.; de Maeseneer, M. G. R.; ten Raa, S.; Lugtenburg, P. J.; Hegt, V. Noordhoek // Phlebology;Feb2016, Vol. 31 Issue 1, p66 

    Hypereosinophilic syndrome (HES) is a diverse group of rare disorders, defined by persistent peripheral blood eosinophilia (>1500 per mm3), the absence of a primary cause of eosinophilia (such as parasitic or allergic disease), and evidence of eosinophil-mediated end-organ damage. Arterial...

  • Churg Strauss Syndrome – A Case Report. SHETTY, MALLIKARJUN; JANAPATI, RAMAKRISHNA; KRISHNAPRASAD, A.; RAO M., NAGESHWARA // Journal of Clinical & Diagnostic Research;Jun2014, Vol. 8 Issue 6, p5 

    A male aged 45-years presented with complaints of fever for 7days, cough, breathlessness for 4 days, tingling of hands, feet and weakness of both hands and feet for 4 days duration. He was a known asthmatic with history of recurrent sinusitis in the past. On examination he had bilateral...

  • Daptomycin.  // Reactions Weekly;4/17/2010, Issue 1297, p20 

    The article describes the cases of two older men who developed pulmonary eosinophilia during treatment with daptomycin for prosthetic joint infections.

  • Lung changes associated with phenylbutazone treatment. Thurston, J.G.B.; Marks, P.; Trapnell, D. // British Medical Journal;12/11/1976, Vol. 2 Issue 6049, p1422 

    Examines the lung disorders associated with phenylbutazone treatment. Development of pulmonary edema; Increase number of eosinophilia; Reduction of the urine volume.

  • Lenalidomide.  // Reactions Weekly;Feb2014, Vol. 1489 Issue 1, p22 

    The article presents a case study of a 52-year old woman who developed pulmonary eosinophilia during treatment with lenalidomide.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics